# SDR SWAA2022072721327

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812319
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL AT RBL 19 BS 767+6. / [01] VERIFIED APPLICABILITY PER SRM 53-60-15-1A-1 REMOVED CORROSION ON AFT CARGO BAY INTERCOSTAL RBL 19 BS 767+6. REWORKED AREA L=3';W=1.3';D=0.009' ORIGINAL THICKNESS 0.050'. FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 STEP4G(2)(B) FIG 103. TOOL USED ID:ATS1672 S/N:65092939 DUE:03/2023;[02] UPDATED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[04] REMOVED ON AFT CARGO BAY INTERCOSTAL AT RBL 19 BS 767 TO BS 787 IAW SRM 51-40-02;[05] RECEIVED ON AFT CARGO BAY INTERCOSTAL NEW AT RBL 19 BS 767 TO BS 787 ITEM 146A8123-19 PO#865464. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A8123. OK TO INSTALL;[06] PART NUMBER INFO;[07] VERIFIED CORRECTIVE ACTIONS 4-6. VERIFIED P/N UPDATE IN MEASUREMENT TABLE; OK TO INSTALL GIVEN;[08] INSTALLED ON AFT CARGO BAY INTERCOSTAL AT RBL 19 BS 767 TO BS 787 IAW SRM 51-40-02 AND DWG146A0081;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED ALL WORK COMPLETE
